# SDR CA971113011

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2100 · Air Conditioning System
- Part: Air Conditioning
- Condition: Smoke
- Location: Cabin Air
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI, CABIN FILLED WITH HAZE AND SMOKE.  AIRCRAFT RETURNED TO GATE.  COMPLETE SYSTEMS RUN, NOTHING FOUND.
